... over the last 2 years. I can't have children so my doctor said it would be safe for me to use this. My main concern is, I have heard Dutasteride can affect my voice, is this true because I do not want to end up with a deep voice because I also sing and I am a little worried now in case this is true?
You can view a list of side-effects for dutasteride here: https://www.drugs.com/sfx/dutasteride-side-effects.html
After researching your question I could not find any credible information about dutasteride affecting voice.
- Dutasteride Information for Consumers
- Dutasteride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dutasteride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2012 • 1 answer
Posted 22 Feb 2013 • 1 answer
Posted 16 Dec 2013 • 4 answers
Posted 17 Nov 2016 • 2 answers
Posted 20 Jul 2017 • 0 answers